# SDR QMLA2019051719047

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N911BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0555
- Aircraft time: 6,245 hours, 26,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN ROUTE TO SENDING FACILITY FOR PATIENT PICKUP.  5 MILES NORTH OF THE FACILITY ENTIRE CREW COULD SMELL WHAT SEEMED LIKE ELECTRICAL BURNING FUMES IN THE BACK AND FRONT OF THE AIRCRAFT.  THERE WAS NO APPARENT SMOKE.  NO CIRCUIT BREAKERS POPPED.  AMPS AND VOLTS LOOKED NORMAL AND NO CAUTION LIGHTS.  ABORTED FLIGHT UNTIL CAUSE COULD BE DETERMINED AND FIXED.
